# SDR AALA2019061209011

- Difficulty date: June 9, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 21,357 hours, 8,624 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 87292325V06
- Part serial: VL2062006601
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 25,664 hours, 9,599 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON CLIMB OUT FELT SLIGHT DISCOMFORT IN EARS. THEN OUTLET VALVE TURNED AMBER FOLLOWED BY HIGH CLIMB RATE. STOPPED CLIMB AT 10,000 FEET. ECAM CABIN ALT ABOVE 9000 FEET, BEGAN DESCENT. MAINTENANCE REPLACED AEVC IAW AMM 21-26-34. OPS CHECKED GOOD. CANNOT DUPLICATE ON GROUND.
